# SDR Q5QA2019071103

- Difficulty date: July 11, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N649DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000194
- Aircraft time: 7,515 hours, 8,993 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 3032988103
- Part serial: MX783520
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE HYDRAULIC PUMP WAS RAPIDLY CYCLING WHILE IN CRUISE FLIGHT.  PILOT EXTENDED THE LANDING GEAR NORMALLY AND HYDRAULIC OPERATION RETURNED TO NORMAL.  PILOT LANDED AT HIS DESTINATION WITHOUT FURTHER INCIDENT.  CORRECTIVE ACTION INVOLVED REPLACING THE HYDRAULIC POWER PACK.  SUBSEQUENT LANDING GEAR RETRACTION OPERATIONAL CHECKS WERE SATISFACTORY.
